Alert archive / Virginia / Flash Flood Warnings in 2004
Flash Flood Warning 101, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Sep 28, 2004, 5:07 PM EDT for Fairfax County, City of Fairfax, Virginia; Montgomery County, Maryland. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2004, 5:07 PM EDT (21:07 UTC)
- Expired
- Sep 28, 2004, 9:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Counties, with a storm outline in the text
Counties Montgomery County, MD, City of Fairfax, VA, Fairfax County, VA
The radar
The Sterling radar (KLWX), 20 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 386 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KLWX 282109
FFWLWX
MDC031-VAC059-600-290100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 PM EDT TUE SEP 28 2004
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL MARYLAND
CITY OF FAIRFAX IN NORTHERN VIRGINIA
FAIRFAX COUNTY IN NORTHERN VIRGINIA
* UNTIL 900 PM EDT
* AT 505 PM EDT...RADAR INDICATED AREAS OF HEAVY RAIN CONTINUING
OVER THE AREA. THE RADAR WAS ESTIMATING OVER 3 INCHES OF RAIN SO
FAR IN PARTS OF FAIRFAX COUNTY. ANOTHER INCH OR TWO IS POSSIBLE
THROUGH EARLY EVENING.
* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN
WILL BE FAIRFAX AND MONTGOMERY COUNTIES AND THE CITY OF FAIRFAX.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT.
MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES CARRIED AWAY BY RISING
WATER. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF
WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.
STAY AWAY FROM DRAINAGE DITCHES AND STORM DRAINS AS THEY CAN BECOME
DEADLY TORRENTS AFTER HEAVY RAIN. TO ESCAPE RISING WATER MOVE UP TO
HIGHER GROUND.
LAT...LON 3887 7752 3868 7723 3891 7722 3901 7706
3899 7701 3913 7692 3933 7723 3922 7745
3911 7745 3906 7732
$$
RDHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 3:10 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 28, 3:10 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 310 PM EDT TUE SEP 28 2004 .SHORT TERM (THIS AFTERNOON)... ...FLOOD WATCH CONTINUES FOR AREAS ALONG AND WEST OF THE BLUE RIDGE THROUGH THIS EVENING... ...TORNADO WATCH FOR LOWER SOUTHERN MD COUNTIES AND A PORTION OF N-CNTRL VA TIL 5PM EDT... ...TORNAOD WATCH FOR DC-BALT METRO AND SURROUND AREAS TILL 01Z... .SHORT TERM (TONIGHT)... EARLY UPDATE ON ZONE PACKAGE...EVERYTHING IS OUT RIGHT NOW. ON GOING FLOOD EVENT MOSTLY WEST OF THE BLUE RIDGE...WITH POSSIBLE SEVERE WEATHER EAST. HEAVY RAINS HAVE FALLEN IN THE WATCH AREA AND NUMEROUS FLOOD WARNINGS ARE IN EFFECT...CONSULT THEM FOR DETAILS. FURTHER EAST...TORNADO THREAT EXISTS AS ONE BAND OF STRONG STORMS IS ABOUT TO ROTATE UP THROUGH THE METRO REGION IN THE NEXT HOUR OR SO. CELLS HAVE EXHIBITED CIRCULATION CENTERS IN THEIR CORES...BUT STABLE CONDITIONS NEAR THE SURFACE HAVE LIMITED SEVERE POTENTIAL SO FAR. AS THE CIRCULATION REMNANTS OF JEANNE MOVE ACROSS SRN/CNTRL VA OVER THE NEXT 6 HOURS...THE DEFORMATION-INDUCED BAND OF HEAVIER PRECIP WILL PIVOT AROUND THIS LOW OVER THE WRN ZNS...AND THEN MOVE EAST AND AWAY FROM THE MTNS LATER THIS EVENING. SEVERE THREAT ABATES ACROSS THE ENTIRE CWA E OF THE BLUE AFTER 01Z. OVERNIGHT...AS JEANNE CONTINUES MOVING NORTHEAST AND AWAY FROM THE CWA...WINDS WILL TURN NORTHERLY AND GUST UPWARDS OF 25 MPH AT TIMES TONIGHT. && .LONG TERM (WED AND BEYOND)... LOPRES THAT WAS JEANNE...AND ITS ASSOC QPF...WL BE OFFSHR BY START OF DAY. HWVR..LLVL MSTR LINGERS...MOSTLY BLO 5K FT. WNDS...ALBEIT LGT...HV A NELY COMPONENT...WHICH WL HINDER CLRG. BY THU...A STRNG CLSD PIVOTS ACRS CWFA. SEE LTL SUPPRT AND MEAGER MSTR SUPPLY. CERTAINLY THIS FEATURES WL PROVIDE A TRIGGER FOR CONTD CLDCVR. WL HOLD THE LINE ON POPS FOR ONE MORE CYCLE. IF CONTINUITY PREVAILS...MAY NEED TO TAKE A MORE PESSIMISTIC APPROACH. SUFFICIENT DRYING WL TAKE PLACE FRI...ALONG WITH RDGG SFC THRU H5. SOME DECENT TEMP SPREADS AMONGST MOS PRODUCTS BY 3RD PD. HV GONE ON THE WARM SIDE TMRW NGT DUE TO CLDS...AND HV TAKEN A MIDDLE OF THE ROAD APPROACH THEREAFTR. XTNDD...CDFROPA LATE SAT. GFS-LR/ECWMF DEPICTS SIMLR TIMING. STRENGTH DIFFS EXIST...W/ GFS STRNGER. JET STREAK NEARBY...AND LLVL CNVGNC/UPR DVGNC SUFFICIENT...WHEN CPLD W/ MEAN LYR RH...TO ADD A CHC POP TO THE FCST. WL LIMIT IT TO SAT NGT ATTM...BASED ON FAST FRNTL MVMT. LI/S NEAR ZERO...SO WL MNTN ISOLTD THUNDER AS WELL. SPRAWLING AREA OF HIPRES BUILDS BHND CDFNT. STRNG H8 CAA PER GFS...BUT AS NOTED ABV...IT WAS THE COLD MDL...AND TRENDED TWD CONSENSUS FCSTG. STILL...NEEDED TO LWR TEMPS SIGNIFICANTLY DAYS 5-7. CONCENTRATED EMPHASIS STARTING MIN-T MON MRNG. && .AVIATION...IFR CEILINGS OVER THE DCA/BWI/IAD/MRB/MTN TERMINAL LOCATIONS THROUGH AT LEAST 02Z. BRIEF LOW IFR POSSIBLE AS HEAVIER BANDS OF STORMS MOVE ACROSS BETWEEN NOW AND 23Z. CIG/VIS CONDITIONS IMPRVING AFTER 01Z MOST LOCATIONS. && .MARINE...SCA UP...LOWER BAY SE-RLY WINDS ALREADY CLOSE TO SCA CRITERIA. AS JEANNE MOVES E...SCA NORTHERLY WINDS OVERNIGHT...DIMINISHING AFTER 14Z ON WED. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...FLOOD WATCH UNTIL 1000 PM EDT MDZ002>004. VA...FLOOD WATCH UNTIL 1000 PM EDT VAZ027-028-030-031-040>042-051. WV...FLOOD WATCH UNTIL 1000 PM EDT WVZ048>053-055. .MARINE...SCA ALL ZONES. && SHORT TERM/AVIATION...SMZ MARINE/LONG TERM/WATCHES...HTS WARNINGS...DRM HYDRO...RDH
Hazardous weather outlook, Sep 28, 11:54 AM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1154 AM EDT TUE SEP 28 2004 MDZ002>004-VAZ021-025>031-036>042-050-051-WVZ048>055-290900- ALBEMARLE VA-ALLEGANY MD-AUGUSTA VA-BERKELEY WV-CLARKE VA- CULPEPER VA-FAUQUIER VA-FREDERICK VA-FREDERICK MD-GRANT WV-GREENE VA- HAMPSHIRE WV-HARDY WV-HIGHLAND VA-JEFFERSON WV-LOUDOUN VA-MADISON VA- MINERAL WV-MORGAN WV-NELSON VA-ORANGE VA-PAGE VA-PENDLETON WV- RAPPAHANNOCK VA-ROCKINGHAM VA-SHENANDOAH VA-WARREN VA-WASHINGTON MD- 1154 AM EDT TUE SEP 28 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS OF MARYLAND ALONG AND WEST OF THE BLUE RIDGE AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...AREAS OF NORTHERN AND CENTRAL VIRGINIA ALONG AND WEST OF THE BLUE. .DAY ONE... HEAVY RAINFALL IS OCCURRING ASSOCIATED WITH THE REMNANTS OF JEANNE. SIGNIFICANT RAINS OF THREE TO FIVE INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG AND WEST OF THE BLUE RIDGE. A FLOOD WATCH IS IN EFFECT FOR THIS AREA THROUGH 10 PM. THIS WILL CAUSE FLOODING ALONG SMALL CREEKS AND STREAMS AS WELL AS LOW WATER CROSSINGS AND OTHER LOW LYING AREAS. CONSULT CURRENT FLOOD WARNINGS AND STATEMENTS FOR THE LATEST ON THE FLOOD THREAT. .DAYS TWO THROUGH SEVEN... THE THREAT OF FLOODING ON MAIN STEM RIVERS WILL CONTINUE THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. RELAY REPORTS OF FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STERLING. DCZ001-MDZ005>007-009>011-013-014-016>018-VAZ052>057-281649- ANNE ARUNDEL MD-ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-CALVERT MD- CARROLL MD-CHARLES MD-DISTRICT OF COLUMBIA DC-FAIRFAX VA-HARFORD MD- HOWARD MD-KING GEORGE VA-MONTGOMERY MD-NORTHERN BALTIMORE MD- PRINCE GEORGES MD-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- SOUTHERN BALTIMORE MD-SPOTSYLVANIA VA-ST. MARYS MD-STAFFORD VA- 1154 AM EDT TUE SEP 28 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS OF MARYLAND AND VIRGINIA EAST OF THE BLUE RIDGE INCLUDING WASHINGTON DC. .DAY ONE... THE REMNANTS OF TROPICAL DEPRESSION JEANNE WILL CONTINUE TO AREAS OF RAIN AND SCATTERED THUNDERSTORMS TO THE AREA TODAY. RAINFALL AMOUNTS EAST OF THE BLUE RIDGE COULD RANGE BETWEEN ONE AND TWO INCHES. IN ADDITION AREAS ALONG AND EAST OF A SPOTSYLVANIA TO NORTHERN CALVERT COUNTY LINE ARE UNDER A TORNADO WATCH UNTIL 5 PM. .DAYS TWO THROUGH SEVEN... THE THREAT OF FLOODING ON MAIN STEM RIVERS WILL CONTINUE THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. RELAY REPORTS OF FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STERLING. SMZ
In the hours before
Special weather statement, Sep 28, 12:02 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1202 PM EDT TUE SEP 28 2004 VAZ042-281630- LOUDOUN VA- 1202 PM EDT TUE SEP 28 2004 ...STRONG THUNDERSTORM IN SOUTHERN LOUDOUN COUNTY... AT 1202 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GLEEDSVILLE...MOVING NORTH AT 30 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. THE COMMUNITIES OF PURCELLVILLE WILL BE AFFECTED BY THIS STORM THROUGH 1230 PM EDT. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. MANNING
Special weather statement, Sep 28, 12:55 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1255 PM EDT TUE SEP 28 2004 MDZ016-VAZ055>057-281901- CHARLES MD-KING GEORGE VA-SPOTSYLVANIA VA-STAFFORD VA- 1255 PM EDT TUE SEP 28 2004 ...TORNADO WATCH IN EFFECT UNTIL 5 PM... DOPPLER RADAR SHOWED A LINE OF THUNDERSTORMS OVER THE RICHMOND AREA. THIS LINE IS MOVING NORTH AROUND 40 MPH. EXPECT THUNDERSTORMS TO AFFECT EASTERN PORTIONS OF SPOTSYLVANIA COUNTY BETWEEN 1:30 AND 2 PM...THE FREDERICKSBURG AREA AROUND 2 PM...AND STAFFORD AND KING GEORGE COUNTIES BETWEEN 2 AND 2:15 PM. THE STORMS WILL CROSS THE POTOMAC RIVER NEAR FAIRVIEW BEACH AROUND 2:30 PM AND MOVE INTO SOUTHWESTERN CHARLES COUNTY SHORTLY THEREAFTER. HEAVY RAIN UP TO AN INCH IN LESS THAN 30 MINUTE ALONG WITH WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. PONDING OF WATER AND MINOR FLOODING OF LOW LYING AREAS IS POSSIBLE. ALSO A TORNADO WATCH IS IN EFFECT FOR THE AREA...BE PREPARED TO TAKE ACTION SHOULD WARNINGS BE ISSUED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. SMZ
Local storm report, Sep 28, 1:40 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
140 PM EDT TUE SEP 28 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1219 PM FLASH FLOOD PHILOMONT 39.06N 77.74W
09/28/2004 LOUDOUN VA FIRE DEPT/RESCUE
BEAVER DAM CREEK OUT OF ITS BANKS. WATER IN STRUCTURES IN
PURCELLVILLE AS WELL.
0110 PM FLASH FLOOD AFTON 38.03N 78.84W
09/28/2004 NELSON VA FIRE DEPT/RESCUE
WATER OVER A ROADWAY.
0111 PM FLASH FLOOD SHERANDO 37.98N 78.95W
09/28/2004 AUGUSTA VA FIRE DEPT/RESCUE
SEVERAL AREAS OF FLOODING. SOME EVACUATIONS.
0112 PM FLASH FLOOD 1 SW LANDES 38.89N 79.21W
09/28/2004 GRANT WV FIRE DEPT/RESCUE
ROUTE 220 CLOSED AT THE GRANT PENDLETON COUNTY LINE.
0112 PM FLASH FLOOD 1 NE BRUSHY RUN 38.85N 79.23W
09/28/2004 PENDLETON WV FIRE DEPT/RESCUE
ROUTE 220 CLOSED AT THE GRANT/PENDLETON COUNTY LINE.
0114 PM FLASH FLOOD MOOREFIELD 39.06N 78.97W
09/28/2004 HARDY WV FIRE DEPT/RESCUE
3 ROADS CLOSED IN HARDY COUNTY DUE TO FLOODING.
0115 PM FLASH FLOOD BERGTON 38.77N 78.95W
09/28/2004 ROCKINGHAM VA FIRE DEPT/RESCUE
ROADWAYS CLOSED DUE TO FLOODING.
0120 PM FLASH FLOOD GORE 39.26N 78.33W
09/28/2004 FREDERICK VA FIRE DEPT/RESCUE
MANY COUNTY ROADS CLOSED IN ALONG THE US 50 CORRIDOR.
SOME ROADWAYS DAMAGED OR WASHED AWAY.
0120 PM FLASH FLOOD FRONT ROYAL 38.92N 78.18W
09/28/2004 WARREN VA FIRE DEPT/RESCUE
SOME ROADWAYS CLOSED IN WARREN COUNTY.
0121 PM FLASH FLOOD EDINBURG 38.82N 78.56W
09/28/2004 SHENANDOAH VA FIRE DEPT/RESCUE
MANY AREAS OF FLOODING WITH SEVERAL ROADS CLOSED.
0123 PM FLASH FLOOD 2 E BERRYVILLE 39.15N 77.94W
09/28/2004 CLARKE VA FIRE DEPT/RESCUE
MANY SMALL CREEKS AND STREAMS OUT OF THEIR BANKS...ONE
COUNTY ROAD CLOSED.
&&
MANNINGSpecial weather statement, Sep 28, 3:43 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 343 PM EDT TUE SEP 28 2004 VAZ052-282030- PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- 343 PM EDT TUE SEP 28 2004 ...STRONG THUNDERSTORM MOVING INTO PRINCE WILLIAM COUNTY... AT 343 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF ADEN...MOVING NORTH AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. THE COMMUNITIES OF BULL RUN... MANASSAS AND AND MANASSAS WILL BE AFFECTED BY THIS STORM THROUGH 430 PM EDT. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MANNING
Special weather statement, Sep 28, 4:32 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 432 PM EDT TUE SEP 28 2004 DCZ001-MDZ009-013-VAZ053-054-282230- ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-DISTRICT OF COLUMBIA DC- FAIRFAX VA-MONTGOMERY MD-PRINCE GEORGES MD- 432 PM EDT TUE SEP 28 2004 HEAVY RAIN WILL CONTINUE TO MOVE THROUGH THE WASHINGTON METRO REGION THROUGH THE EVENING RUSH HOUR. RAINFALL TOTALS OF BETWEEN ONE AND TWO INCHES IS POSSIBLE. THIS WILL LIKELY PRODUCE PONDING OF WATER ON ROADS ALONG WITH REDUCING VISIBILITIES IN HEAVY RAIN. DO NOT DRIVE THROUGH AREAS OF STANDING WATER. SMZ
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 11:18 AM EDT | Flash Flood Warning | LWX | Augusta, Highland, Nelson, City of Staunton, City of Waynesboro | 6 hr |
| Sep 28, 11:32 AM EDT | Flash Flood Warning | LWX | Rockingham, City of Harrisonburg | 6 hr |
| Sep 28, 11:51 AM EDT | Flash Flood Warning | LWX | Page, Shenandoah, Warren | 6 hr |
| Sep 28, 12:05 PM EDT | Flash Flood Warning | LWX | Clarke, Frederick, City of Winchester | 6 hr |
| Sep 28, 12:21 PM EDT | Flash Flood Warning | LWX | Loudoun | 4 hr |
| Sep 28, 2:37 PM EDT | Special Marine Warning | LWX | 83 min | |
| Sep 28, 2:37 PM EDT | Special Marine Warning | LWX | 83 min | |
| Sep 28, 3:06 PM EDT | Flash Flood Warning | LWX | Greene, Madison, Rappahannock | 3 hr |
| Sep 28, 3:06 PM EDT | Flash Flood Warning | LWX | Greene, Madison, Rappahannock | 4 hr |
| Sep 28, 3:19 PM EDT | Special Marine Warning | LWX | 116 min | |
| Sep 28, 3:22 PM EDT | Flash Flood Warning | LWX | Fauquier, Prince William, City of Manassas, City of Manassas Park | 3 hr |
| Sep 28, 3:59 PM EDT | Special Marine Warning | LWX | 46 min | |
| Sep 28, 4:08 PM EDT | Flash Flood Warning | LWX | Loudoun | 4 hr |
| Sep 28, 5:11 PM EDT | Special Marine Warning | LWX | 94 min | |
| Sep 28, 5:16 PM EDT | Flash Flood Warning | LWX | Augusta, City of Staunton, City of Waynesboro | 4 hr |
| Sep 28, 5:30 PM EDT | Flash Flood Warning | LWX | Rockingham, City of Harrisonburg | 3 hr |
| Sep 28, 5:45 PM EDT | Flash Flood Warning | LWX | Page, Shenandoah, Warren | 3 hr |
| Sep 28, 5:55 PM EDT | Flash Flood Warning | LWX | Clarke, Frederick, City of Winchester | 3 hr |
| Sep 28, 5:56 PM EDT | Flash Flood Warning | LWX | Greene, Madison, Rappahannock | 3 hr |
| Sep 28, 6:07 PM EDT | Flash Flood Warning | LWX | Fauquier, Prince William, City of Manassas, City of Manassas Park | 3 hr |
| Sep 28, 1:59 PM EDT | Flash Flood Warning | LWX | Frederick, Washington | 4 hr |
| Sep 28, 2:28 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore | 47 min |
| Sep 28, 4:27 PM EDT | Flash Flood Warning | LWX | Baltimore, Carroll, Howard, City of Baltimore | 6 hr |
| Sep 28, 4:44 PM EDT | Flash Flood Warning | LWX | Harford | 6 hr |
| Sep 28, 5:54 PM EDT | Flash Flood Warning | LWX | Frederick, Washington | 3 hr |
| Sep 28, 6:26 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Prince George's | 3 hr |
Nearby
Flash Flood Warnings in Virginia, 2004Flash Flood Warnings in Maryland, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.